# SDR 96ZZZX5041

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N11CQ
- Make and model: Bell 206B-3
- Aircraft serial: 3778
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Duplex Bearing
- Part number: 2060404103
- Condition: Rough
- Location: T/R Transmission
- Part time: 4,678 hours
- Component: 206040400013
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COULD NOT BALANCE T/R DUE TO ROUGH BEARING GIVING FALSE SIGNALS TO BALANCE EQUIPMENT.  REPLACED BEARING AND REINSTALLED GEARBOX ON AIRCRAFT AND BALANCED T/R IN NORMAL MANNER WITH GOOD RESULTS.
